Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest dosage for Vyvanse

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 4938 Questions
Question
please answer my question by a psychiatrist

what is the most effective way to make my 70mg vyvanse work as well as it did before building up compleat tolerance what are some options and should I switch ADHD medicine since vyvanse stops working 5 1/2 hrs can I lower my tolerance significantly enough by not taking them for a while if so what is a sufficient amount of time and is their anything like supplements to get the most out of the break. what is the best way to tell my new psychiatrist tomorrow without sounding like I'm drug seeking I honestly just have a high tolerance caused by years of bipolar meds and other factors I just don't want her to assume the worst since it's such an issue these days. what do you suggest I hate adderall it triggers my anxiety
Mon, 7 May 2018 in Mental Health
 
 
Answered by Dr. Albana Sejdini 7 hours later
Brief Answer:
Sit down, and tell him all your worries in details and calmly...

Detailed Answer:
Hi,

I have gone through your medical history carefully and understood your concerns.

First, you should sit down and explain your new psychiatrist what you feel especially when you take the medicine.

If I was your caring doctor would ask more frequent follow ups to evaluate the impact of the meds you are currently taking.
In this way, your new psychiatrist would understand better your needs and health situation, so, can change the dose and medications more accurately.

So, do not be afraid to talk to him about your worries. Just sit down, calmly start talking about all your worries and how you feel when taking the meds.

Hope this helps. Let me know if I can help you further.
Dr.Albana
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor